MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET

BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET
Model Number 2C6218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a three gang large bore stopcock manifold broke.The patient had a right subclavian central line with one port.All medications including vasopressin, norepinephrine, and phenylephrine were all on one ¿long stopcock¿.The stopcock snapped and broke off.The patient¿s mean arterial pressure (map) dropped to the 50¿s.The nurse replaced the stopcock and the patient¿s blood pressure recovered without further incident.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11::the device was received for evaluation.During visual inspection the stopcock was observed broken.By the nature of the samples no additional testing could be performed.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was due to user error.The condition could happen due to the user¿s force, and it was determined that the reported condition cannot be generated by the manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20457913
Report Number1416980-2024-05805
Device Sequence Number7794230
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6218
Device Catalogue Number2C6218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/15/2024
11/07/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/15/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE.; PHENYLEPHRINE.; VASOPRESSIN.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown